Alert archive / Georgia / Special Weather Statements in 2013

Special Weather Statement, NWS Atlanta, GA

March 18, 2013Bartow County, Cherokee County, Pickens County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 18, 2013, 11:42 AM EDT for Bartow County, Cherokee County, Pickens County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2013, 11:42 AM EDT (15:42 UTC)
Expired
Mar 18, 2013, 12:30 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA

Counties Bartow County, GA, Cherokee County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 109 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

550 
WWUS82 KFFC 181542
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 AM EDT MON MAR 18 2013

GAZ012-013-020-021-181630-
1142 AM EDT MON MAR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN PICKENS...BARTOW...CHEROKEE AND GORDON COUNTIES UNTIL 1230 PM
EDT...

AT 1136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STILESBORO...MOVING NORTHEAST AT 35 MPH.

&&

LAT...LON 3451 8453 3451 8437 3430 8428 3408 8491
      3416 8502
TIME...MOT...LOC 1542Z 237DEG 32KT 3415 8485

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 18, 10:40 AM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Mar 18, 10:40 AM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 AM EDT MON MAR 18 2013

.UPDATE...
14Z SURFACE ANALYSIS SHOWERS A COLD AIR WEDGE ACROSS THE NORTHEAST
CWFA THIS MORNING. WINDS CONTINUE TO SWITCH AROUND TO THE N/NE UNDER
THE WEDGE...REINFORCING THE COOLER AIR. NOT CONFIDENT ON HOW FAR THE
WEDGE WILL BUILD WESTWARD...WILL HAVE TO CONTINUE TO MONITOR THE
OBS. SINCE THE AIRMASS IS MORE STABLE ACROSS THAT PART OF THE
STATE...HAVE CHANCED THE PTYPE TO STRATIFORM AND ADDED PATCHY
DRIZZLE FOR A FEW MORE HOURS THIS MORNING. HOWEVER...AS THE HEAVIER
PRECIP GETS NEARER...IT STILL WON'T BE SURFACE BASED...BUT SHOULD
BECOME MORE CONVECTIVE WITH A SLIGHT CHANCE OF THUNDER.

FURTHER SOUTH...DO THINK MORE SURFACE INSTABILITY WILL BE PRESENT.
ALREADY ON THE VISIBLE SATELLITE IMAGERY CAN SEE A FEW BREAKS IN THE
THIN STRATUS DECK. THOSE AREAS ABLE TO BREAK OUT WILL SEE THE
HIGHEST INSTABILITY. IN ADDITION...60 DEGREE DEWPOINTS ARE BEGINNING
TO CREEP IN ACROSS SOUTHERN AREAS. LARGE SCALE FORCING WILL REMAIN
WELL TO THE NORTH...BUT SRH MAY BE ENHANCED JUST ALONG THE WEDGE
FRONT. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY MODES
OF SEVERE WEATHER THIS AFTERNOON...BUT ISOLD TORNADOES ARE POSSIBLE
WHERE THE LOW LEVEL SHEAR IS ENHANCED. EVEN IF AREAS IN THE SOUTH
ARE ABLE TO COMPLETELY CLEAR OUT...DO THINK CLOUDS WILL FILL BACK IN
AS WIDESPREAD AREA OF PRECIP APPROACHES FROM THE NW. THIS SHOULD
HELP LIMIT THE COVERAGE OF SEVERE STORMS. POTENTIAL FOR SEVERE
WEATHER SHOULD BE BETWEEN 2PM AND 10PM AHEAD OF THE ACTUAL FRONT.

HIGH RESOLUTION MODELS SHOW TWO DISTINCT WAVES OF PRECIP. THE FIRST
WAVE IS IN THE AFTERNOON...AND THE SECOND WAVE IS OVERNIGHT WITH THE
FROPA. AGAIN...SINCE WIDESPREAD FORCING REMAINS WELL TO THE
NORTH...THINK CONVECTION WILL BEGIN TO WEAKEN WITH THE LOSS OF
HEATING. THUNDERSTORMS WILL CONTINUE POSSIBLE OVERNIGHT...BUT SEVERE
WEATHER CHANCES SHOULD LESSEN WITH THE LOSS OF SURFACE INSTABILITY.

NLISTEMAA

&&

.PREV DISCUSSION... /ISSUED 735 AM EDT MON MAR 18 2013/

PREV DISCUSSION... /ISSUED 421 AM EDT MON MAR 18 2013/

.STRONG TO SEVERE STORMS EXPECTED TODAY AND TONIGHT...

SHORT TERM /TODAY THROUGH TUESDAY/...

PRIMARY CONCERN THROUGH THE SHORT TERM IS CONVECTION EXPECTED TODAY
THROUGH EARLY TUESDAY ACCOMPANYING FRONTAL PASSAGE. MODELS IN FAIRLY
GOOD AGREEMENT WITH INCREASING PRECIP COVERAGE ACROSS THE AREA
THROUGH THIS AFTERNOON...AHEAD OF THE BOUNDARY...THEN PUSHING THE
FRONT THROUGH THE AREA BY TUESDAY MORNING.

HI RES SHORT TERM MODELS SHOWING TWO WAVES OF PRECIP THROUGH TUESDAY
MORNING...AND PRECIP TODAY WILL BE MORE CONVECTIVE IN NATURE THAN
HAD BEEN EXPECTED OVER THE LAST SEVERAL DAYS. HRRR AND LOCAL WRF
BRING PRECIP INTO THE AREA BY LATE MORNING...AND SPREAD IT EASTWARD
THROUGH THE AFTERNOON. THIS ACTIVITY AND ASSOCIATED CLOUD COVER WILL
IMPACT THE DESTABILIZATION OF THE ATMOSPHERE...BUT EVEN SO...MODELS
STILL SUGGEST ML CAPE OF 700 TO 900 J/KG THROUGH THE AFTERNOON
ACROSS NORTH AND CENTRAL GEORGIA...AND 900-1100 J/KG INTO THE
OVERNIGHT HOURS ACROSS PORTIONS OF CENTRAL AND SOUTH GEORGIA. HAVE
CONTINUED WITH ISOLATED THUNDER MENTION THROUGH THE MORNING
HOURS...AND THEN PREDOMINATE THUNDERSTORMS THROUGH THE EVENING.
MODELS CONTINUE TO ADVERTISE WEDGE IN PLACE THROUGH THE DAY...WHICH
WILL SUPPORT A MORE STABILIZED ENVIRONMENT ACROSS NORTHEAST GEORGIA.
THAT BEING SAID...THE PERIPHERY OF THE WEDGE WILL SUPPORT LOCALIZED
ENHANCED SRH AND THE DEVELOPMENT OF STRONG TO SEVERE STORMS. THIS
INCREASED LOW-LEVEL SHEAR COULD SUPPORT ISOLATED TORNADOES. PRIMARY
CONCERNS ACROSS THE AREA WILL BE DAMAGING WINDS AND LARGE
HAIL...ESPECIALLY IN ORGANIZED BANDS OF CONVECTION. ROTATION IS
POSSIBLE WITHIN STRONGER UPDRAFTS IN ORGANIZED STORMS.

SEVERE POTENTIAL DOES DIMINISH SOMEWHAT IN THE OVERNIGHT HOURS...AND
SOME MODELS ARE SUGGESTING A LESS ORGANIZED BAND OF ACTIVITY
ACCOMPANYING THE FRONT THROUGH THE AREA OVERNIGHT INTO TUESDAY
MORNING. WITH SOME UNCERTAINTY ON TIMING AND STRENGTH OF THE
ACTIVITY...HAVE GENERALLY GONE WITH SLIGHTLY LESS THAN CATEGORICAL
POPS AND SCATTERED THUNDERSTORMS FOCUSED ALONG THE BOUNDARY
OVERNIGHT. PRECIP CHANCES SHOULD DROP OFF QUICKLY BEHIND THE
FRONT...SO HAVE LIMITED POPS AND TS MENTION FOLLOWING THE FROPA.

FRONT IS EXPECTED TO PUSH THROUGH THE CWA BY TUESDAY
AFTERNOON...WITH A DRIER AND COOLER AIR MASS IN PLACE AS A RESULT.
THIS AIR MASS WILL REMAIN IN PLACE INTO THE EXTENDED FORECAST
PERIODS.

31

LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
EXTENDED PERIOD BEGINS WITH THE DEVELOPMENT OF A LONGWAVE EAST
COAST TROUGH WHICH WILL ALLOW FOR TEMPS DROPPING SOME 10 DEGREES
BELOW NORMAL INITIALLY WITH ADDITIONAL SHOTS OF COOL TO COLD AIR
THROUGH WEEKS END. WILL SEE STRONG IMPULSE PUSH THROUGH THE
TENNESSEE VALLEY EARLY WEDNESDAY WITH MAIN FORCING REMAINING JUST
NORTH OF THE GEORGIA MOUNTAINS. MID LEVEL MOISTURE AND LIFT
SUPPORT SLIGHT CHANCE POPS BUT WITH DEWPOINTS REMAINING IN THE
20S...WILL KEEP POPS IN THE SILENT 10 RANGE FOR NOW. THIS WILL
BEAR WATCHING CLOSELY HOWEVER AS IF PRECIP COULD BE
REALIZED...COLD TEMPS ALOFT AND WET BULB EFFECTS LOOK TO EASILY
SUPPORT WINTRY PRECIP FOR THE NORTHERN TIER.

NEST SYSTEM WILL TAKE SHAPE FRIDAY OVER THE SOUTHERN PLAINS AS
SOUTHERN STREAM OF THE JET GETS ACTIVE AND DEVELOPS LOW PRESSURE
OVER EAST TEXAS. FAVORABLE LARGE SCALE ISENTROPIC ASCENT PROFILE
FOR THE GULF COAST INCLUDING THE LOCAL AREA THROUGH FRIDAY. WILL
HAVE TO MONITOR ONSET CLOSELY FOR THIS SYSTEM AS COLD AIR REMAINS
TRAPPED IN THE MOUNTAINS INITIALLY WHICH COULD LEAD TO ADDITIONAL
WINTRY WX CONCERNS. WARM BELT SHOULD CONTINUE TO LIFT NORTH AS
PRECIP BECOMES MORE ENTRENCHED OVER THE AREA WITH ALL RAIN
EXPECTED FOR THE REMAINDER OF THE TENURE OF THIS STORM SYSTEM.
SIGNIFICANT DIFFERENCES AMONG THE ECMWF AND GFS BY THIS TIME
PERIOD WITH EURO CLEARING IT OUT A BIT FASTER BUT BRINGING IN NEXT
SYSTEM MUCH FURTHER SOUTH THAN GFS. MOST CONFIDENCE IS FOR LATE
FRI AND EARLY SAT AND INCREASED POPS TO HIGH END CHANCE THIS FAR
OUT BUT FORECAST WILL LIKELY REQUIRE SIGNIFICANT TWEAKS WITH
SUBSEQUENT ISSUANCES.

DEESE

AVIATION...
12Z UPDATE...
HIGH IFR/LOW MVFR CIGS ACROSS THE AREA THIS MORNING WILL BECOME
GENERALLY MVFR BY LATE MORNING AND VFR BY AFTERNOON DUE TO MIXING
FROM PRECIP ACTIVITY. ALTHOUGH SHOWERS ARE DEVELOPING THIS
MORNING...EXPECT FIRST WAVE OF PRECIP TO BE LATE MORNING THROUGH
AFTERNOON AND ACCOMPANIED BY GREATEST THUNDERSTORM THREAT. THE
SECOND WAVE WILL BE OVERNIGHT WITH THE FRONTAL PASSAGE...WITH
LOWER TS CHANCES. SSE WINDS THIS MORNING WILL BECOME SSW AT 8-11KT BY
THIS AFTERNOON. WITH FRONTAL PASSAGE EXPECT WINDS TO SHIFT TO THE
WEST AT 9-11KT AND WILL BE WNW AT 12-15 G20-23KT TUESDAY. QUICKLY
CLEARING CONDITIONS ARE EXPECTED AFTER 10-12Z TUESDAY.

//ATL CONFIDENCE...12Z UPDATE...
HIGH CONFIDENCE ON WINDS.
LOW TO MEDIUM CONFIDENCE ON TIMING OF TS THIS AFTERNOON.
MEDIUM CONFIDENCE ON ALL OTHER ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  48  67  36 /  90  90  40   5
ATLANTA         68  47  64  39 /  90  90  30   5
BLAIRSVILLE     58  42  57  31 /  90  80  20   5
CARTERSVILLE    68  45  63  33 /  90  80  20   5
COLUMBUS        74  54  68  41 /  90  80  40   5
GAINESVILLE     60  45  63  37 /  90  90  30   5
MACON           72  54  70  38 /  90  80  50   5
ROME            70  44  64  33 /  90  80  20  10
PEACHTREE CITY  70  49  65  32 /  90  80  30   5
VIDALIA         77  60  74  45 /  90  90  40   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 18, 5:23 AM EDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
523 AM EDT MON MAR 18 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-190930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
523 AM EDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE TODAY INTO TONIGHT...

DISCUSSION...
LOW PRESSURE IS EXPECTED TO DEVELOP OVER WESTERN TENNESSEE AND
KENTUCKY LATER THIS MORNING AS A COLD FRONT DEVELOPS OVER THE
SOUTHERN PLAINS AND LOWER GULF COAST. AHEAD OF THIS FRONT...AN
AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL MOVE ACROSS
ALABAMA AND INTO WEST GEORGIA LATER THIS MORNING. STORMS WILL
INTENSIFY THROUGH EARLY AFTERNOON AND SPREAD OVER THE REMAINDER OF
THE AREA WITH THE THREAT FOR STRONG TO SEVERE STORMS WITH LARGE
HAIL...DAMAGING WINDS AND A RISK OF AN ISOLATED TORNADO.

A SECONDARY AREA OF SHOWERS AND STRONG TO SEVERE STORMS WILL
DEVELOP ALONG THE ACTUAL COLD FRONT TONIGHT WITH THE AREA OF MAIN
CONCERN SHIFTING TO CENTRAL GEORGIA FOR THE FIRST PART OF THE
OVERNIGHT PERIOD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

DISCUSSION...

A DRIER BUT COLDER REGIME WILL TAKE HOLD WEDNESDAY ALTHOUGH WE
WILL NEED TO MONITOR FOR A BRIEF PERIOD OF LIGHT WINTRY PRECIPITATION
OVER THE MOUNTAINS LATE WEDNESDAY. TRANQUIL CONDITIONS IN STORE
UNTIL NEXT STORM SYSTEM TAKES SHAPE FOR THE END OF THE WEEK AND
INTO THE WEEKEND. AT THE ONSET OF PRECIPITATION EARLY FRIDAY
MORNING...A LIGHT CHANCE OF WINTRY PRECIPITATION WILL BE POSSIBLE
FOR THE EXTREME NORTHERN TIER. OTHERWISE...THE EXTENDED PERIOD
WILL FEATURE A CHANCE OF THUNDERSTORMS FOR THE SOUTHERN TIER AND
CONTINUED COOL AND WET FOR THE NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER SHOULD MONITOR FOR POSSIBLE ACTIVATION LATER THIS MORNING.

DEESE

In the hours before

Special weather statement, Mar 18, 11:42 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 AM EDT MON MAR 18 2013

GAZ012-013-020-021-181630-
1142 AM EDT MON MAR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN PICKENS...BARTOW...CHEROKEE AND GORDON COUNTIES UNTIL 1230 PM
EDT...

AT 1136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STILESBORO...MOVING NORTHEAST AT 35 MPH.

&&

LAT...LON 3451 8453 3451 8437 3430 8428 3408 8491
      3416 8502
TIME...MOT...LOC 1542Z 237DEG 32KT 3415 8485

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 3:29 PM EDTSpecial Weather StatementFFCCatoosa, Dade46 min
Mar 18, 4:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Mar 18, 4:36 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker39 min
Mar 18, 4:40 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding50 min
Mar 18, 5:04 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Dade, Floyd, Gordon, Murray and 2 more56 min
Mar 18, 5:06 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard24 min
Mar 18, 5:10 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Polk65 min
Mar 18, 5:17 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup43 min
Mar 18, 5:21 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Douglas, Fulton39 min
Mar 18, 5:24 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton51 min
Mar 18, 5:25 PM EDTSevere Thunderstorm WarningFFCHarris, Troup65 min
Mar 18, 5:31 PM EDTTornado WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield44 min
Mar 18, 5:34 PM EDTSpecial Weather StatementFFCStewart41 min
Mar 18, 5:45 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 5 more60 min
Mar 18, 5:54 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup51 min
Mar 18, 5:55 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster65 min
Mar 18, 6:00 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry, Newton, Rockdale45 min
Mar 18, 6:00 PM EDTTornado WarningFFCBartow, Cherokee, Cobb, DeKalb, Forsyth, Fulton and 3 more45 min
Mar 18, 6:08 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Fannin, Forsyth, Gilmer and 5 more52 min
Mar 18, 6:08 PM EDTTornado WarningFFCButts, Lamar, Meriwether, Pike, Spalding52 min
Mar 18, 6:18 PM EDTTornado WarningFFCHenry, Newton, Rockdale42 min
Mar 18, 6:21 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry39 min
Mar 18, 6:21 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Jasper, Morgan, Putnam54 min
Mar 18, 6:26 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Taylor, Upson49 min
Mar 18, 6:36 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Sumter39 min
Mar 18, 6:41 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee64 min
Mar 18, 6:43 PM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Meriwether, Monroe, Pike, Upson47 min
Mar 18, 6:49 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton41 min
Mar 18, 6:53 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Monroe, Putnam, Spalding37 min
Mar 18, 6:54 PM EDTSevere Thunderstorm WarningFFCJones, Lamar, Monroe51 min
Mar 18, 6:56 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam64 min
Mar 18, 7:06 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Macon, Schley, Sumter54 min
Mar 18, 7:18 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Hancock, Houston, Jefferson and 6 more57 min
Mar 18, 7:25 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion50 min
Mar 18, 7:45 PM EDTSevere Thunderstorm WarningFFCBleckley, Crawford, Dodge, Houston, Macon, Peach and 3 more60 min
Mar 18, 7:46 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington59 min
Mar 18, 7:49 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Sumter, Wilcox56 min
Mar 18, 7:56 PM EDTTornado WarningFFCCrisp, Dooly, Wilcox49 min

Nearby

Special Weather Statements in Georgia, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.